American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Aliasghar Sarizadeh. Non-removable term ergodic action semigroups/groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xinlong Zhou. On multivariate subdivision schemes with nonnegative finite masks. Proc. Amer. Math. Soc. 134 (2006) 859-869. MR 2180904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Petra Sindelárová. A zero topological entropy map with recurrent points not $F_\sigma$. Proc. Amer. Math. Soc. 131 (2003) 2089-2096. MR 1963754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roman Hric. Topological sequence entropy for maps of the interval. Proc. Amer. Math. Soc. 127 (1999) 2045-2052. MR 1487372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hisao Kato. On scrambled sets and a theorem of Kuratowski on independent sets. Proc. Amer. Math. Soc. 126 (1998) 2151-2157. MR 1451813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Víctor Jiménez López and L'ubomír Snoha. All maps of type $2^{\infty}$ are boundary maps. Proc. Amer. Math. Soc. 125 (1997) 1667-1673. MR 1342034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack Ceder. On noncontinuous chaotic functions . Proc. Amer. Math. Soc. 113 (1991) 551-555. MR 1062384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Liang Chen. Linking and the shadowing property for piecewise monotone maps . Proc. Amer. Math. Soc. 113 (1991) 251-263. MR 1079695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Károly Simon. The set of second iterates is nowhere dense in $C$ . Proc. Amer. Math. Soc. 111 (1991) 1141-1150. MR 1033961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence J. Wallen. An asymptotic bound for the iterates of certain real functions near a contractive fixed point . Proc. Amer. Math. Soc. 109 (1990) 395-398. MR 1010806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bolesław Gaweł. On the theorems of \v Sarkovski\u\i\ and \v Stefan on cycles . Proc. Amer. Math. Soc. 107 (1989) 125-132. MR 960642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. M. Brucks. Uniqueness of aperiodic kneading sequences . Proc. Amer. Math. Soc. 107 (1989) 223-229. MR 979221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. Simon. Some dual statements concerning Wiener measure and Baire category . Proc. Amer. Math. Soc. 106 (1989) 455-463. MR 961409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nam P. Bhatia and Walter O. Egerland. A refinement of \v Sarkovski\u\i's theorem . Proc. Amer. Math. Soc. 102 (1988) 965-972. MR 934875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Gurevič. Exponentiation of reals: effects of base choice . Proc. Amer. Math. Soc. 99 (1987) 155-162. MR 866446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bau-Sen Du. Minimal periodic orbits and topological entropy of interval maps . Proc. Amer. Math. Soc. 100 (1987) 482-484. MR 891150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Smítal and K. Neubrunnová. Stability of typical continuous functions with respect to some properties of their iterates . Proc. Amer. Math. Soc. 90 (1984) 321-324. MR 727258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Smítal. A chaotic function with some extremal properties . Proc. Amer. Math. Soc. 87 (1983) 54-56. MR 677230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Cano. Common fixed points for a class of commuting mappings on an interval . Proc. Amer. Math. Soc. 86 (1982) 336-338. MR 667301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Melvyn B. Nathanson. Piecewise linear functions with almost all points eventually periodic . Proc. Amer. Math. Soc. 60 (1976) 75-81. MR 0417351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chi Song Wong. Fixed points of certain self maps on an interval . Proc. Amer. Math. Soc. 42 (1974) 234-235. MR 0325869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bruce R. Henry. Escape from the unit interval under the transformation $x\mapsto\lambda x(1-x)$ . Proc. Amer. Math. Soc. 41 (1973) 146-150. MR 0322109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1